Boundedness, compactness, and Schatten$p$-classes of Hankel operators between weighted Dirichlet spaces

Zhijian Wu Department of Mathematics, The University of Alabama

TBD mathscidoc:1701.332802

Arkiv for Matematik, 31, (2), 395-417, 1992.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:41 uploaded by arkivadmin ] [ 94 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{zhijian1992boundedness,,
  title={Boundedness, compactness, and Schatten$p$-classes of Hankel operators between weighted Dirichlet spaces},
  author={Zhijian Wu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203541604480611},
  booktitle={Arkiv for Matematik},
  volume={31},
  number={2},
  pages={395-417},
  year={1992},
}
Zhijian Wu. Boundedness, compactness, and Schatten$p$-classes of Hankel operators between weighted Dirichlet spaces. 1992. Vol. 31. In Arkiv for Matematik. pp.395-417. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203541604480611.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved